# SDR SWAA086110

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 23,106 hours, 13,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL2230LH0
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEPLS LIGHT INOP BETWEEN ROW 3 TO ROW 4.  REMOVED AND REPLACED EEPLS PER MM.
